MAUDE Adverse Event Report: SHIMADZU CORPORATION SHIMADZU; RADSPEED PRO

SHIMADZU CORPORATION SHIMADZU; RADSPEED PRO
Model Number 503-79460-41
Medical Device Problem Code Problem with Software Installation (3013)
Health Effect - Clinical Code Radiation Overdose (1510)
Date of Event 04/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of confirmation by the manufacture, it was found that the cause was an error in the installation.Based on risk analysis, we consider the risk of such incidents to be at a minimal level.
 
Event or Problem Description
Technician said she took a radiological image on the upright wall stand and received no image after producing x-ray.Corrective action did not recover a patient image.

Brand Name
SHIMADZU
Common Device Name
RADSPEED PRO
Manufacturer (Section D)
SHIMADZU CORPORATION
1, nishinokyo-kuwabaracho
nakagyo-ku
kyoto city, 604-8 511
JA  604-8511
MDR Report Key8924010
Report Number8030233-2019-00001
Device Sequence Number11269834
Product Code KPR
UDI-Device Identifier04540217052479
UDI-Public(01)04540217052479(11)170124
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K152244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 07/07/2019
Report Date (Section F) 06/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/24/2017
Device Model Number503-79460-41
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2019
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer06/08/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2019
Initial Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR